CSpace

Browse/Search Results:  1-10 of 41 Help

Selected(0)Clear Items/Page:    Sort:
A new metric for statistical properties of long time behaviors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 2741-2773
Authors:  Zheng, Liqi;  Zheng, Zuohuan
Favorite  |  View/Download:3/0  |  Submit date:2020/06/30
Generic point  Unique ergodicity  Time average  Weak mean equicontinuity  
FACTORIALS OF INFINITE CARDINALS IN ZF PART II: CONSISTENCY RESULTS 期刊论文
JOURNAL OF SYMBOLIC LOGIC, 2020, 卷号: 85, 期号: 1, 页码: 244-270
Authors:  Shen, Guozhen;  Yuan, Jiachen
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
ZF  cardinal  factorial  permutation  permutation model  finite-to-one function  
FACTORIALS OF INFINITE CARDINALS IN ZF PART I: ZF RESULTS 期刊论文
JOURNAL OF SYMBOLIC LOGIC, 2020, 卷号: 85, 期号: 1, 页码: 224-243
Authors:  Shen, Guozhen;  Yuan, Jiachen
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
ZF  cardinal  factorial  permutation  finite-to-one function  Dedekind finite  
Clique Gossiping 期刊论文
IEEE-ACM TRANSACTIONS ON NETWORKING, 2019, 卷号: 27, 期号: 6, 页码: 2418-2431
Authors:  Liu, Yang;  Li, Bo;  Anderson, Brian D. O.;  Shi, Guodong
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Gossip protocols  cliques  scheduling  averaging algorithms  
A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 7, 页码: 1481-1498
Authors:  Fu, Shihui;  Feng, Xiutao;  Lin, Dongdai;  Wang, Qiang
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Compositional inverse  Redei functions  Dickson polynomials  
Erdos-Ginzburg-Ziv theorem and Noether number for C-m proportional to(phi) C-mn 期刊论文
JOURNAL OF NUMBER THEORY, 2019, 卷号: 198, 页码: 159-175
Authors:  Han, Dongchun;  Zhang, Hanbin
Favorite  |  View/Download:28/0  |  Submit date:2019/03/11
Zero-sum theory  Davenport constant  Erdos-Ginzburg-Ziv theorem  Noether number  
Complete permutation polynomials with the form (x(pm)- x plus delta)(s) + ax(pm) + bx over F-pn 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2019, 卷号: 57, 页码: 309-343
Authors:  Xu, Xiaofang;  Feng, Xiutao;  Zeng, Xiangyong
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Complete permutation polynomial  Permutation polynomial  AGW criterion  Finite field  
Further results on complete permutation monomials over finite fields 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2019, 卷号: 57, 页码: 47-59
Authors:  Feng, Xiutao;  Lin, Dongdai;  Wang, Liping;  Wang, Qiang
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Complete permutation polynomials  Monomials  
A theoretic study of a distance-based regression model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 5, 页码: 979-998
Authors:  Li, Jialu;  Zhang, Wei;  Zhang, Sanguo;  Li, Qizhai
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
distance-based regression  Euclidean  pseudo F test statistic  Mahalanobis  
Involutory differentially 4-uniform permutations from known constructions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 1, 页码: 31-56
Authors:  Fu, Shihui;  Feng, Xiutao
Favorite  |  View/Download:10/0  |  Submit date:2019/03/05
Involution  Differentially 4-uniform permutation  Nonlinearity  Permutation  Algebraic degree  06E30  14G50  94A60